Self-improving Properties of Very Weak Solutions to Double Phase Systems

Sumiya Baasandorj, Sun-Sig Byun, Wontae Kim

Research output: Contribution to journalArticleScientificpeer-review


We prove the self-improving property of very weak solutions to non-uniformly elliptic problems of double phase type in divergence form under sharp assumptions on the nonlinearity.
Original languageEnglish
Pages (from-to)8733-8768
Number of pages36
JournalTransactions of the American Mathematical Society
Issue number12
Early online date29 Sept 2023
Publication statusPublished - Dec 2023
MoE publication typeA1 Journal article-refereed


  • Gehring lemma
  • Lipschitz truncation and Whitney covering
  • Very weak solution
  • Double phase problems
  • Non-standard growth


Dive into the research topics of 'Self-improving Properties of Very Weak Solutions to Double Phase Systems'. Together they form a unique fingerprint.

Cite this